# SDR USAA2013102900016

- Difficulty date: October 25, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24764
- Engine: Ge CF680C2B2
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 21SN04466
- Part serial: M066342
- Condition: Faulty
- Location: Fuel System
- Part time: 174 hours, 26 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE, CREW RECEIVED EICAS MESSAGE "LT ENG FUEL FILTER" DURING FLIGHT. THE FLIGHT DIVERTED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE R & R LT ENGINE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH & LT ENGINE MAIN FUEL FILTER ELEMENT.
